MathSciNet Relay Station
MathSciNet bibliographic data
MR1471102 58G32 (60H05)
Lyons, Terry; Qian, Zhongmin Flow equations on spaces of rough paths. J. Funct. Anal. 149 (1997), no. 1, 135–159.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement